# SDR ABXA010578

- Difficulty date: October 23, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- Aircraft time: 40,466 hours, 60,923 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 99118385
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT F.S. 930 WAS CRACKED AT LONGERON 3 RIGHT. REPAIRED FRAME IAW DC-9 SSRM K05159.
